HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Simple Proof of Duality Theorem for Monge-Kantorovich Problem

Files in This Item:
pre677.pdf89 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83828

Title: A Simple Proof of Duality Theorem for Monge-Kantorovich Problem
Authors: Mikami, Toshio Browse this author
Issue Date: 14-Dec-2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 677
Start Page: 1
End Page: 6
Abstract: We give a simple proof of the duality theorem for the Monge-Kantorovich problem in the Euclidean setting. The selection lemma which is useful in the theory of stochastic optimal controls plays a crucial role.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69482
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University